RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2006, Volume 18, Issue 4, Pages 10–38 (Mi aa77)  

Research Papers

On edge-regular graphs with $k\ge 3b_1-3$

I. N. Belousov, A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: An undirected graph on $v$ vertices in which the degrees of all vertices are equal to $k$ and each edge belongs to exactly $\lambda$ triangles is said to be edge-regular with parameters $(v,k,\lambda)$. It is proved that an edge-regular graph with parameters $(v,k,\lambda)$ such that $k\ge 3b_1-3$ either has diameter 2 and coincides with the graph $P(2)$ on 20 vertices or with the graph $M(19)$ on 19 vertices; or has at most $2k+4$ vertices; or has diameter at least 3 and is a trivalent graph without triangles, or the line graph of a quadrivalent graph without triangles, or a locally hexagonal graph; or has diameter 3 and satisfies $|\Gamma_3(u)|\le 1$ for each vertex $u$.

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2007, 18:4, 517–538

Bibliographic databases:

MSC: 05C60
Received: 27.06.2005

Citation: I. N. Belousov, A. A. Makhnev, “On edge-regular graphs with $k\ge 3b_1-3$”, Algebra i Analiz, 18:4 (2006), 10–38; St. Petersburg Math. J., 18:4 (2007), 517–538

Citation in format AMSBIB
\Bibitem{BelMak06}
\by I.~N.~Belousov, A.~A.~Makhnev
\paper On edge-regular graphs with $k\ge 3b_1-3$
\jour Algebra i Analiz
\yr 2006
\vol 18
\issue 4
\pages 10--38
\mathnet{http://mi.mathnet.ru/aa77}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2262582}
\zmath{https://zbmath.org/?q=an:1157.05338}
\elib{http://elibrary.ru/item.asp?id=9243971}
\transl
\jour St. Petersburg Math. J.
\yr 2007
\vol 18
\issue 4
\pages 517--538
\crossref{https://doi.org/10.1090/S1061-0022-07-00959-4}


Linking options:
  • http://mi.mathnet.ru/eng/aa77
  • http://mi.mathnet.ru/eng/aa/v18/i4/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:253
    Full text:63
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019